# SDR CA081125020

- Difficulty date: November 21, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Agusta A109E
- Engine: Pwc PW206C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, R
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT REPORTED NR 2 ENG CHIP LIGHT ILLUMINATED AT TOP OF CLIMBOUT, IMMEDIATELY FOLLOWED BY A SURGE AND POWER LOSS. PILOT PREPARED FOR A RUN-ON LANDING. NR 2 ENG WAS SECURED, PASSENGERS WERE BRIEFED AND TRAFFIC AND DISPATCH WERE ALERTED.  NR 1 ENG WENT TO 124 PERCENT TORQUE AFTER NR 2 ENG POWER LOSS. SUCCESSFUL RUN-ON LANDING WAS ACCOMPLISHED AND ACFT WAS GROUND-TAXIED TO PARKING AREA. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
